U.S. doctors online nowAsk doctors free
Pakistan
A 22-year-old female asked:

Today, i applied aspirin (6 tablets)and lemon mask on face after applying it, i feel dizziness sleepiness and nausea. is there any problem?

1 doctor answer1 doctor weighed in
Dr. Pavel Conovalciuc
Family Medicine 25 years experience
Reaction: Possibly Aspirin and lemon juice reacted somehow to cause the above. Not sure why you recurred to Aspirin for a facial mask. If better, don't do it again.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.